# SDR W8PA970089

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON CORNER OF HAT CHANNEL AND SUPPORT BRACKET BS 307, LBL 11, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS.  (M)
